# SDR AUS20011165

- Difficulty date: February 10, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Regulator
- Part number: 105MK2S
- Condition: Faulty
- Location: Nr 4 Fuel Flow
- Part time: 9,348 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE FUEL FLOW REGULATOR (FFR) FAULTY. INVESTIGATION FOUND THE CAUSE TO BE FAILURE OF THE VMO QUILLSHAFT CUP WASHER DUE TO HIGH CYCLE FATIGUE.
